On an accelerated procedure of extrapolationReportar como inadecuado

On an accelerated procedure of extrapolation - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 4 1981, Issue 4, Pages 753-762

Department of Mathematics, University of loannina, Ioannina, Greece

Received 15 January 1980; Revised 29 September 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper presents some theoretical results concerning an extrapolationmethod, based on a completely consistent linear stationary iterative method of first degree, for the numerical solution of the linear system Au=b.The main purpose of the paper is to find ranges for the extrapolation parameter, such that the extrapolation method converges independently of whether the original iterative method is convergent or not.

Autor: A. Yeyios

Fuente: https://www.hindawi.com/


Documentos relacionados